Factorizable groups of homeomorphisms
Compositio Mathematica, Volume 51 (1984) no. 1, p. 41-50
@article{CM_1984__51_1_41_0,
     author = {Ling, Wensor},
     title = {Factorizable groups of homeomorphisms},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {1},
     year = {1984},
     pages = {41-50},
     zbl = {0529.58009},
     mrnumber = {734783},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__51_1_41_0}
}
Ling, Wensor. Factorizable groups of homeomorphisms. Compositio Mathematica, Volume 51 (1984) no. 1, pp. 41-50. http://www.numdam.org/item/CM_1984__51_1_41_0/

[1] A. Banyaga: Sur la structure du groupe des difféomorphismes qui preservent une forme symplectique, Comment. Math. Helvetici 53 (1978) 174-227. | MR 490874 | Zbl 0393.58007

[2] A. Banyaga and J. Pulido: On the group of contact diffeomorphisms of R2n+1, Preprint (1978).

[3] R.D. Edwards and R.C. Kirby: Deformations of spaces of imbeddings, Ann. Math. 93 (1971) 63-88. | MR 283802 | Zbl 0214.50303

[4] D.B.A. Epstein: The simplicity of certain groups of homeomorphisms, Compositio Mathematica 22, Fasc. 2 (1970) 165-173. | Numdam | MR 267589 | Zbl 0205.28201

[5] A. Fathi and Y-M. Visetti: Structure du groupe des homéomorphesmes préservent une measure sur une variété compacte, C.R. Acad. Sci. Paris, Ser. A-B 284 (1977) no. 15, A849-A852. | MR 433477 | Zbl 0343.57019

[6] G.M. Fisher: On the group of all homeomorphisms of a manifold Trans. Amer. Math. Soc. 97 (1960) 193-212. | MR 117712 | Zbl 0144.22902

[7] J.F.P. Hudson and E.C. Zeeman: On combinatorial isotopy, Publication Mathematiques No. 19, IHES. | Numdam

[8] W. Ling: Classification theorems for manifold automorphism groups. Preprint (1980).

[9] W. Ling: Simple and perfect groups of manifold automorphism germs. Preprint (1978).

[10] J. Martinet: Formes de contact sur les variétés de dimension 3. Proceedings of Liverpool Singularities Symposium II, Lecture Notes in Math. V. 209, Springer-Verlag 1971, 142-163. | MR 350771 | Zbl 0215.23003

[11] J.N. Mather: Commutators of diffeomorphisms I. Comment. Math. Helv. 49 (1974) 512-528. | MR 356129 | Zbl 0289.57014

[12] J.N. Mather: Commutators of diffeomorphisms II. Comment. Math. Helv. 50 (1975) 33-50. | MR 375382 | Zbl 0299.58008

[13] R.S. Palais: Extending diffeomorphisms. Proc. Amer. Math. Soc. 11 (1960) 274-277. | MR 117741 | Zbl 0095.16502

[14] J. Palis and S. Smale: Structural Stability theorems. Proc. of Symp. in Pure Math., Vol. XIV, Global Analysis (1968), 223-231. | MR 267603 | Zbl 0214.50702

[15] W.P. Thurston: Foliations and group of diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 304-307. | MR 339267 | Zbl 0295.57014

[16] W.P. Thurston: On the structure of volume preserving diffeomorphisms. Preprint.